# SDR CA030929002

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,876 hours
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143880425
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTICED A FUEL ODOR IN AIRCRAFT AT ALTITUDE AND A PASSENGER NOTIFIED THAT FLUID APPEARED TO BE COMING FROM COWL AREA THAT NORMALLY PROVIDES EXHAUST AIR FROM THE STARTER GENERATOR. THE AIRCRAFT DIVERTED TO THE CLOSEST AIRPORT. MAINTENANCE FOUND THE RT ENGINE LOW PRESSURE FUEL PUMP WAS LEAKING FUEL. THE PUMP WAS REPLACED AND THE AIRCRAFT CONTINUED. THE PUMP STRIP FOUND THAT A GASKET BETWEEN THE REGULATOR AND THE MAIN BODY WAS BLOWN OUT OF POSITION ALLOWING FUEL LEAKAGE.
